# SDR PCAA0006044

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 22,743 hours, 25,635 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Plate
- Part number: 82710038100
- Condition: Broken
- Location: Rudder Pedal
- Part time: 22,743 hours, 25,635 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDT-FLIGHT 3911- UPON PREFLIGHT THE CREW NOTICED A SLIGHT BINDING AND AUDIBLE RUBBING WHEN MOVING RUDDER PEDALS.  MAINTENANCE INSPECTED AND FOUND THE TOP PLATE ON PILOTS RUDDER PEDAL MECHANICAL ASSEMBLY BROKEN.  REMOVED AND REPLACED PLATE AND BEARING, OPERATIONALLY CHECKED IAW DHC PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.
